Singularities inside hairy black holes

Gal'tsov, D.V. (Moscow State U.) ; Donets, E.E. (Dubna, JINR) ; Zotov, M.Yu. (Moscow State U.)

Page No: 539-541
Pages: 4

Abstract: We show that the Strong Cosmic Censorship is supported by the behavior of generic solutions on the class of static spherically symmetric black holes in gravitating gauge models and their stringy generalizations.

Total numbers of views: 823
Numbers of unique views: 416
 Record created 2010-10-27, last modified 2013-11-12

Rate this document:

Rate this document:
(Not yet reviewed)